MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SONICBEAT 5 mm, 45 cm, Front-actuated Grip; INSTRUMENT

AOMORI OLYMPUS CO., LTD. SONICBEAT 5 mm, 45 cm, Front-actuated Grip; INSTRUMENT
Model Number SB-0545FC
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the instrument for a separate issue.During the initial evaluation of the returned device, it was observed that the tissue pad was peeled off.There was no patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: 1.The tissue pad was worn away because no tissue was being grasped between the grasping section and the probe tip when the device was activated output in seal & cut mode for/after a transection of tissue.2.The tissue pad was excessively heated due to friction between the grasping section and the probe tip.This caused the tissue pad to be peeled away.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SONICBEAT 5 mm, 45 cm, Front-actuated Grip
Common Device Name
INSTRUMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50774323
Report Number9614641-2026-00913
Device Sequence Number21467207
Product Code LFL
UDI-Device Identifier04953170370571
UDI-Public04953170370571
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSB-0545FC
Device Lot Number45K
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown